“Jafar Sadeghi”

Tel:  +21 22280692
Fax:  +21 22280415

IPM Positions

Resident Researcher, School of Physics
(2010 - 2011
(End of Cooperation: March 2006))

Past IPM Positions

Non Resident Researcher, School of Physics
(2003 - 2006)

Non IPM Affiliations

Assistant Professor of Babolsar University

Related Papers

1. J. Sadeghi , B. Pourhassan and A.R. Amani
The Effect of Higher Derivative Correction on �/s and Conductivities in STU Model
 (Preprint) [abstract]
arXive.org link: arXiv:1011.2291 [ abs, src, ps, others], cited by
Code: IPM/P-2010/053
2. K. Bitaghsir Fadafan, B. Pourhassan and J. Sadeghi
Calculating the jet-quenching parameter in STU background
 (Preprint) [abstract]
arXive.org link: arXiv:1005.1368 [ abs, src, ps, others], cited by
Code: IPM/P-2010/042
3. J. Sadeghi and M.R. Setare
BTZ Black Hole in Non-Commutative Spaces
Int. J. Theor. Phys. 46 (2007), 817-822  [abstract]
Code: IPM/P-2007/022
4. J. Sadeghi and A. Mohammadi
Shape Invariance for the Bent Brane with Two Scalar Fields
Eur. Phys. J. C 49 (2007), 859-864  [abstract]
Code: IPM/P-2007/021
5. J. Sadeghi
Raising and Lowering of Generalized Hulth�en Potential from Supersymmetry Approaches
Int. J. Theor. Phys. 46 (2007), 492-502  [abstract]
Code: IPM/P-2007/020
6. M.R. Setare and J. Sadeghi
Static Charged Dilaton Black Hole Solutions in Non-Commutative Spaces
Int. J. Mod. Phys. D 16 (2007), 19-24  [abstract]
Code: IPM/P-2007/019
7. J. Sadeghi and B. Pourhassan
Relativistic Particles and Commutator Algebras with Twisted Poincare� Transformation
Chaos, Solitons and Fractals 31 (2007), 557-560  [abstract]
Code: IPM/P-2007/017
8. J. Sadeghi
Two-Dimensional Black Holes and Non-Commutative Spaces
Chaos, Solitons and Fractals Article in Press (2007),   [abstract]
Code: IPM/P-2007/018
9. J. Sadeghi and A. Asadi
Factorization Method and Stability of ϕ4 and Sine - Gordon Theory
Chaos, Solitons and Fractals 33 (2007), 547-553  [abstract]
Code: IPM/P-2006/007
10. J. Sadeghi
Superalgebras for Three Interacting Particles in An External Magnetic Field
Eur. Phys. J. B 50 (2006), 453-457  [abstract]
Code: IPM/P-2005/085
11. J. Sadeghi, A. Tofighi and A. Banijamali
Scale and Conformal Invariance and Variation of the Metric
Chaos, Solitons and Fractals Article in Press (2006),   [abstract]
Code: IPM/P-2005/084
12. J. Sadeghi
The Bound States of Generalized Hulthén Potential from Supersymmetry Approach
J. Nonlinear Math. Phys. (Accepted) [abstract]
Code: IPM/P-2005/003
13. J. Sadeghi
Connection Between N=4 Superconformal Algebra with D(2/1;α) in Zero Mode
( In: Proceedings of XI Regional Conference on Mathematical Physics, 3-6 May 2004, p148-150, Tehran, Iran)
Code: IPM/P-2004/093
14. J. Sadeghi, M.R. Pahlavani and A. Daryaie
Non-Compact Group SU(1,1) of A Free Particle in the Symmetric Double-Well Potential Field
Fizika B 13 (2004), 691-698  [abstract]
Code: IPM/P-2004/084
15. J. Sadeghi and M.R. Pahlavani
The Hierarchy of Hamiltonians for Spherical Woods-Saxon Potential
African Journal of Mathematical Physics 1 (2004), 195-199  [abstract]
Code: IPM/P-2004/059
16. H. Fakhri and J. Sadeghi
Embedding of Dynamical Symmetry Groups U(1,1) and U(2) of A Free Particle on AdS2 and S2 into Parasupersymmetry Algebra
Int. J. Theor. Phys. 43 (2004), 457-476  [abstract]
Code: IPM/P-2003/093
17. H. Fakhri and J. Sadeghi
Supersymmetry Approaches to the Bound States of the Generalized Woods-Saxon Potential
Mod. Phys. Lett. A 19 (2004), 615-625  [abstract]
Code: IPM/P-2003/094
scroll left or right